# SDR AALA20171214013

- Difficulty date: December 14, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 11,214 hours, 5,369 cycles
- Engine: Cfmint CFM565B6
- Engine time: 11,242 hours, 5,381 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: ACC462F2038M
- Condition: Clogged
- Location: Fuel System
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING CRUISE, ECAM MESSAGE FOR THE NR 2 ENGINE FUEL FILTER CLOG MESSAGE ILLUMINATED.   AIR RETURN BACK TO DEPARTURE.  MAINTENANCE REPLACED THE FUEL FILTER ELEMENT IAW 73-11-10 AND PERFORMED SUCCESSFUL OPS CHECK.
